Medline ® Abstract for Reference 130
of 'Cutaneous side effects of conventional chemotherapy agents'
Neutrophilic eccrine hidradenitis associated with Hodgkin's disease and chemotherapy. A case report.
Beutner KR, Packman CH, Markowitch W
Arch Dermatol. 1986;122(7):809.
A 44-year-old man with Hodgkin's disease developed fever and erythematous macules and plaques associated with doxorubicin, bleomycin, vinblastine, and dacarbazine chemotherapy. Biopsy results demonstrated a neutrophilic infiltrate around sweat glands and degeneration of eccrine glands. These findings are characteristic of neutrophilic eccrine hidradenitis, which, to our knowledge, has previously been reported only in patients with acute myelogenous leukemia who were receiving cytarabine chemotherapy. Neutrophilic eccrine hidradenitis may represent a reaction pattern to chemotherapeutic agents and may not be specific for a particular disease or drug.